We present a theorem about calculation of fixed point index for k-psi-contractive operators with 0 ≤ k < 1 defined on a radial set of a wedge of an infinite-dimensional Banach space. Then, results on the existence of eigenvectors and nonzero fixed points are obtained.

On boundary conditions for wedge operators on radial sets / Caponetti, D; Trombetta, Alessandro; Trombetta, G.. - In: NUMERICAL FUNCTIONAL ANALYSIS AND OPTIMIZATION. - ISSN 0163-0563. - 29(2008), pp. 979-986.

On boundary conditions for wedge operators on radial sets

TROMBETTA, ALESSANDRO;
2008

Abstract

We present a theorem about calculation of fixed point index for k-psi-contractive operators with 0 ≤ k < 1 defined on a radial set of a wedge of an infinite-dimensional Banach space. Then, results on the existence of eigenvectors and nonzero fixed points are obtained.
k-psi-contraction; Measure of noncompactness; Radial set
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/20.500.11770/141109
 Attenzione

Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo

Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus ND
  • ???jsp.display-item.citation.isi??? 2
social impact